|I lost my sense of taste
Oct 31, 2000
I'm HIV positive since 1986. I take Zerit, Saquinavir, Videx Norvir and Rescriptor. I also take Hydrea. My Tcell count is at 320 and my viral load is <100. Since 6-7 months, I have experienced a gradual lost in my sense of taste. Is it possible that all the meds I take are responsible. Thanks
Response from Dr. Henry
Yes -- I have had a few patients develop that problem -- most likely related to the Norvir but the hydroxurea/ddI might contribute as well. Assuming that you have no evidence for oral disease (thrush, oral hairy leukoplakia, vitamin deficiency) or central complaints (no brain lesions or evidence for other problems) then consideration for changing your regimen within the context of what you have been on previously and the benefit of your current treatment -- if any good options exist. KH
Keith Henry, M.D.
rheumatoid arthritis and hiv
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Ampicillin Treat Chlamydia?
- The First Symptoms Of Genital Warts Pictures
- Does Everyone Infected With Hiv Produce Antibodies?
- Does Stomach Acid Kill The AIDS Virus?
- Hepatitis Transmission Receiving Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.